Facebook Pixel
EmpowHER Guest

Is bleeding/spotting for 2 weeks from the plan b pill normal?

By Anonymous June 29, 2015 - 8:25pm
Rate This

My gf took the plan b pill about 71 hours after sex. A week later she had some light bleeding; this bleeding took place 6 days after taking the pill and she ovulated 4 days after the pill. She had this bleeding lighten up and was just some brown spotting. This spotting has been going on for 13 days and her period is a few days away. Is the spotting/bleeding for that long normal?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Women react in different ways to emergency contraceptives but this kind of bleeding seems a bit excessive. If it doesn't stop in the next day or two she should see a doctor. If her period comes as usual, then she could be getting back to normal.


June 30, 2015 - 5:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!